1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

High Bg, Heat Degraded Insulin Problem Solved I Hope

Discussion in 'Insulin Pump Forum' started by rockape37, Sep 3, 2016.

  1. rockape37

    rockape37 Type 1 · Well-Known Member

    Messages:
    351
    Likes Received:
    197
    Trophy Points:
    83
    Back on 21st July I posted about a problem I thought I had with my insulin being degraded by the high temperatures we have been having.

    I think and hope that i have found out why this was happening.

    On 2 occasions this last week. My BG climbed up to 26 for no obvious reason. This was bugging me big style as i couldn't blame it on the heat as although it was quite warm i fancy it not hot enough to degrade it also thinking of what was said on my post back then insulin pumps are used in very hot countries as well as here.

    Like i said it was bugging me and i did have a look around on here remembering someone mentioning scar tissue, this got me thinking.......it happens somtimes lol.

    I've very recently come of mdi and i was giving myself a lot of injections each day and to be honest my injection site rotation back then was poor albeit an improvent.

    I used to have the hard fatty lumps under my skin which have now gone due to slightly better rotation but I'm thinking it is possible that fixing the infusion sets where i used to inject might be the problem. There just might be sufficient wear and tear there to cause poor absorbtion from the infusion set.

    So these areas I'm going to give a break for 3 to 4 months and......you may laugh I got the girlie cream out and made space by removing more hair.........it's going to be drafty this winter!

    So hopefully all is solved. Need to bulk buy girlie cream now lol.
    I was actually advised not to shave it by my nurse and use hair remover instead.


    Regards

    Martin
     
    • Like Like x 4
    #1 rockape37, Sep 3, 2016 at 2:15 PM
    Last edited by a moderator: Sep 4, 2016
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook